# SDR CA190405008

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT OIL SMELL IN COCKPIT (WITHOUT SMOKE) AT FI, IN DESCENT AND SOMETIMES IN CLIMB.
